# SDR DALA2023082806997

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,072 hours, 31,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: REPLACED 2L DOOR SLIDE INDICATOR LIGHT, REF B757 33-51 M/M. (2933281)
